Rings and Partly Ordered Systems.

Takeo Nakano

Mathematische Zeitschrift (1967)

  • Volume: 99, page 355-376
  • ISSN: 0025-5874; 1432-1823

How to cite


Nakano, Takeo. "Rings and Partly Ordered Systems.." Mathematische Zeitschrift 99 (1967): 355-376. <http://eudml.org/doc/170786>.

author = {Nakano, Takeo},
journal = {Mathematische Zeitschrift},
keywords = {group theory},
pages = {355-376},
title = {Rings and Partly Ordered Systems.},
url = {http://eudml.org/doc/170786},
volume = {99},
year = {1967},

AU - Nakano, Takeo
TI - Rings and Partly Ordered Systems.
JO - Mathematische Zeitschrift
PY - 1967
VL - 99
SP - 355
EP - 376
KW - group theory
UR - http://eudml.org/doc/170786
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.